# SDR CA090128002

- Difficulty date: January 17, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Piper PA-31T2
- Aircraft time: 15,147 hours, 5 cycles
- Engine: Pwa PT6A135
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: XA1AK
- Condition: Destroyed
- Part time: 263 hours
- Component: Tire, 0763561
- Stage of operation: LD
- How discovered: O
- Nature of condition: O, E
- Precautionary procedure: O

## Discrepancy

THE TIRE WAS DESTROYED ON TOUCHDOWN.  UNABLE TO EVALUATE TIRE AND TUBE CONDITION.
